# SDR CALA2025110911011

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 4,371 hours, 1,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED EMERGENCY EXIT LIGHTS ILLUMINATED ENTIRE FLT UNABLE TO EXTINGUISH.  PERFORMED OPERATIONAL CHECK. OPS CHECK GOOD AT THIS TIME AMM 33-51-00-710-008-A
